# SDR DALA2021052702942

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 90,637 hours, 37,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 655 L2 DOOR WILL NOT ARM. CORRECTIVE ACTION:FOUND DEBRIS IN GIRT BAR PAWL REMOVED DEBRIS OPS NORMAL. (7412166)
